MathSciNet Relay Station
MathSciNet bibliographic data
MR1856227 (2002j:18014) 18G30 (06A11 18G40)
Kozlov, Dmitry N. Spectral sequences on combinatorial simplicial complexes. J. Algebraic Combin. 14 (2001), no. 1, 27–48.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement